I need your help. A few days ago me and my husband noticed that he has a rash on the head of his pennis. It sort of small very small pimples, looks like a rash, but on some of them, on the edge of the little pimples it has the whit color. Never like that has had happened to him before. It does not itch or burn or feel any kind of pain. Can it be from the condom he used? Or what can it be? I am really worried..could you please help us?
He also has sort of white patches on the right hand, a few of them , with a little lighter color than his skin. We think that it might be fungus. But he has not checked it yet with a doctor. if it is a fungus, do you think we might have spreaded from his hand to his pennis??? Is that possible?
I will really appreciate if you can help us!
Thank you so ever much in advance for your help and time
The rash on the penis can be folliculitis,contact dermatitis,rash due to friction rub with clothes, dermatitis (atopic, contact, allergic),excessive sweating causing sweat dermatitis or balanitis(due to an underlying infection (bacterial and fungal as well as other organisms) .
He may try calamine lotion on the rash.He should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics.He can also use a barrier cream with zinc oxide paste or calamine lotion or a mild steroid cream like dermacort on the rash.
The rash on the hand seems like tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities.Treatment involves topical and oral antifungal medicines.
Hope it helps.Take care and pls do keep us posted if you have any additional queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.